# SDR 99ZZZX3074

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2491L
- Make and model: Cessna 172H
- Aircraft serial: 17255691
- System (JASC): 8011 · Engine Starter
- Part: Solenoid
- Part number: 22735
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENDOR UNKNOWN.  IN JULY, APPROXIMATELY 40 CYCLES, THE SOLENOID WOULD NOT FUNCTION.  REMOVED/REPLACED WITH GOOD UNIT.  DRILLED 4 RIVETS ON CAP AND FOUND THE ENTIRE INTERNAL PLUNGER/CONTACT DISC/STUDS COVERED WITH CORROSION.  SUBMITTER STATED WHATEVER IS USED PRIOR TO ASSEMBLY IS CAUSING SAME.
